Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 60, NWS Tulsa, OK

April 27, 2013Latimer County, LeFlore County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 27, 2013, 1:42 AM CDT for Latimer County, LeFlore County, Pushmataha County, Oklahoma. It was in force for 63 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2013, 1:42 AM CDT (06:42 UTC)
Expired
Apr 27, 2013, 2:45 AM CDT
In force
63 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Latimer County, OK, LeFlore County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 85 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 1:50 AM CDTHAIL 0.88Talihina, OK
Apr 27, 1:56 AM CDTHAIL 0.881 E Talihina, OK
Apr 27, 2:14 AM CDTHAIL 0.88Muse, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 9:30 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

363 
WUUS54 KTSA 270642
SVRTSA
OKC077-079-127-270745-
/O.NEW.KTSA.SV.W.0060.130427T0642Z-130427T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
142 AM CDT SAT APR 27 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 245 AM CDT

* AT 138 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES NORTHWEST OF RED OAK TO CLAYTON...MOVING
  EAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...RED
  OAK...KIAMICHI...BENGAL...ALBION...TALIHINA...FANSHAWE...TALIMENA
  STATE PARK...LAKE WISTER STATE PARK...WHITESBORO...WISTER...
  POTEAU...HOWE...MUSE...HEAVENER...HEAVENER RUNESTONE STATE PARK...
  OCTAVIA AND BIG CEDAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3450 9545 3505 9515 3510 9445 3451 9450
TIME...MOT...LOC 0642Z 270DEG 31KT 3499 9506 3458 9529

$$
5 follow-up statements
590 
WWUS54 KTSA 270658
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
158 AM CDT SAT APR 27 2013

OKC077-079-127-270745-
/O.CON.KTSA.SV.W.0060.000000T0000Z-130427T0745Z/
LE FLORE OK-PUSHMATAHA OK-LATIMER OK-
158 AM CDT SAT APR 27 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
NORTHEASTERN LATIMER...NORTHEASTERN PUSHMATAHA AND LE FLORE
COUNTIES...

AT 156 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FANSHAWE TO TALIMENA STATE PARK TO 6 MILES NORTHWEST
OF HONOBIA...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WHITESBORO...HONOBIA...LAKE WISTER STATE PARK...WISTER...MUSE...
HODGEN...HOWE...POTEAU...HEAVENER...HEAVENER RUNESTONE STATE PARK...
OCTAVIA AND BIG CEDAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3451 9514 3483 9497 3506 9496 3506 9493
      3507 9492 3510 9445 3451 9450
TIME...MOT...LOC 0658Z 270DEG 35KT 3500 9486 3479 9485
          3458 9501

$$
523 
WWUS54 KTSA 270707
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
207 AM CDT SAT APR 27 2013

OKC077-270717-
/O.CAN.KTSA.SV.W.0060.000000T0000Z-130427T0745Z/
LATIMER OK-
207 AM CDT SAT APR 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER COUNTY IS
CANCELLED...

LAT...LON 3451 9498 3483 9486 3499 9488 3507 9489
      3510 9445 3451 9450
TIME...MOT...LOC 0707Z 267DEG 40KT 3505 9466 3483 9469
          3455 9489

$$

OKC079-127-270745-
/O.CON.KTSA.SV.W.0060.000000T0000Z-130427T0745Z/
LE FLORE OK-PUSHMATAHA OK-
207 AM CDT SAT APR 27 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
NORTHEASTERN PUSHMATAHA AND SOUTHERN LE FLORE COUNTIES...

AT 204 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM POTEAU TO 6 MILES WEST OF HODGEN TO HONOBIA...MOVING
EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...POTEAU...
HOWE...MUSE...HODGEN...HEAVENER...HEAVENER RUNESTONE STATE PARK...BIG
CEDAR AND OCTAVIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3451 9498 3483 9486 3499 9488 3507 9489
      3510 9445 3451 9450
TIME...MOT...LOC 0707Z 267DEG 40KT 3505 9466 3483 9469
          3455 9489

$$
805 
WWUS54 KTSA 270715
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
215 AM CDT SAT APR 27 2013

OKC127-270726-
/O.CAN.KTSA.SV.W.0060.000000T0000Z-130427T0745Z/
PUSHMATAHA OK-
215 AM CDT SAT APR 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUSHMATAHA COUNTY
IS CANCELLED...

LAT...LON 3462 9480 3484 9476 3495 9477 3508 9479
      3510 9445 3457 9449
TIME...MOT...LOC 0716Z 267DEG 40KT 3507 9453 3483 9457
          3463 9470

$$

OKC079-270745-
/O.CON.KTSA.SV.W.0060.000000T0000Z-130427T0745Z/
LE FLORE OK-
215 AM CDT SAT APR 27 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
CENTRAL LE FLORE COUNTY...

AT 213 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM POTEAU TO HODGEN TO MUSE...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BIG CEDAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3462 9480 3484 9476 3495 9477 3508 9479
      3510 9445 3457 9449
TIME...MOT...LOC 0716Z 267DEG 40KT 3507 9453 3483 9457
          3463 9470

$$
138 
WWUS54 KTSA 270732
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
232 AM CDT SAT APR 27 2013

OKC079-270745-
/O.CON.KTSA.SV.W.0060.000000T0000Z-130427T0745Z/
LE FLORE OK-
232 AM CDT SAT APR 27 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
EASTERN LE FLORE COUNTY...

AT 230 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES NORTHEAST OF HEAVENER RUNESTONE STATE PARK TO
7 MILES SOUTHEAST OF HEAVENER RUNESTONE STATE PARK TO 18 MILES SOUTH
OF HEAVENER RUNESTONE STATE PARK...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3464 9449 3465 9460 3487 9459 3498 9457
      3509 9458 3510 9445
TIME...MOT...LOC 0732Z 271DEG 34KT 3508 9445 3486 9445
          3464 9449

$$
697 
WWUS54 KTSA 270740
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
240 AM CDT SAT APR 27 2013

OKC079-270750-
/O.EXP.KTSA.SV.W.0060.000000T0000Z-130427T0745Z/
LE FLORE OK-
240 AM CDT SAT APR 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LE FLORE COUNTY
EXPIRES AT 245 AM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM.

LAT...LON 3464 9449 3465 9460 3487 9459 3498 9457
      3509 9458 3510 9445
TIME...MOT...LOC 0740Z 271DEG 34KT 3508 9436 3486 9436
          3464 9440

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:03 AM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 27, 12:03 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1203 AM CDT SAT APR 27 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 6Z TAFS... SHOWERS AND THUNDERSTORMS CURRENTLY MOVING
INTO THE REGION FROM THE WEST WILL CONTINUE TO SPREAD EASTWARD
OVERNIGHT... AFFECTING ALL TAF SITES. IFR CONDITIONS WILL
PREVAIL... AS THUNDERSTORMS ARE FOLLOWED BY LIGHT RAIN AND THEN
DRIZZLE THROUGH MUCH OF THE DAY SATURDAY. CONDITIONS WILL BEGIN TO
IMPROVE FROM WEST TO EAST BEGINNING SATURDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 947 PM CDT FRI APR 26 2013/

DISCUSSION...
THE CURRENT FORECAST IS ON TRACK FOR THE MOST PART. HAVE UPDATED
POPS...TEMPS AND DEWPOINTS FOR TONIGHT TO REFLECT CURRENT
CONDITIONS BUT EVERYTHING ELSE IS ON TRACK. THE FRONTAL BOUNDARY
HAS SAGGED SOUTH OF THE RED RIVER BUT ELEVATED SEVERE STORMS WILL
MOVE INTO THE AREA FROM THE WEST SHORTLY. THE NEW SEVERE
THUNDERSTORM WATCH DEPICTS THE THREAT AREA WELL.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, Apr 26, 5:29 PM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT FRI APR 26 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
529 PM CDT FRI APR 26 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...PARTS OF EAST CENTRAL OKLAHOMA.
	ONSET...AFTER 10 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...ALONG AND SOUTH OF INTERSTATE 44.
	ONSET...AFTER 10 PM.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA.
	ONSET...AFTER 10 PM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA.
	ONSET...AFTER 10 PM.

DISCUSSION...
A WARM FRONT ACROSS FAR SOUTHEAST OKLAHOMA MAY LIFT NORTH THIS
EVENING TO NEAR THE INTERSTATE 40 CORRIDOR. THUNDERSTORMS ARE
CURRENTLY DEVELOPING IN FAR NORTHWEST OKLAHOMA AND THESE STORMS
WILL BUILD SOUTHEAST WITH TIME THIS EVENING AND OVERNIGHT. AT THIS
TIME...IT APPEARS THAT THE GREATEST POTENTIAL FOR DISCRETE STORMS
WILL BE ACROSS A SMALL PART OF EAST CENTRAL OKLAHOMA LATE THIS
EVENING...MAINLY ACROSS PARTS OF OKFUSKEE...OKMULGEE...MCINTOSH
AND PITTSBURG COUNTIES. VERY LARGE HAIL AND DAMAGING WINDS MAY
OCCUR IN THIS AREA...AND IF THE WARM FRONT LIFTS FAR ENOUGH
NORTH...A TORNADO CANNOT BE RULED OUT. BY AROUND MIDNIGHT...IT
APPEARS THE STORMS WILL BECOME MORE LINEAR AND AFFECT A LARGE PART
OF EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. A
DAMAGING WIND AND LARGE HAIL THREAT WILL CONTINUE WITH THESE
STORMS. LOCALLY HEAVY RAINFALL WITH THE STORMS MAY ALSO RESULT IN
SOME LOCALIZED FLOODING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STORMS MAY LINGER INTO SATURDAY MORNING BUT OTHERWISE DRY AND MILD
WEATHER WILL PREVAIL OVER THE WEEKEND. THUNDERSTORM CHANCES WILL
RETURN AROUND THE MIDDLE OF NEXT WEEK AS A STRONG COLD FRONT MOVES
INTO THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 26, 10:43 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1043 PM CDT FRI APR 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 PM     HAIL             CASTLE                  35.47N 96.38W
04/26/2013  E1.75 INCH       OKFUSKEE           OK   TRAINED SPOTTER

            WIND GUST OF 59 MPH ALSO REPORTED.

&&

RJS
Local storm report, Apr 26, 11:10 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1110 PM CDT FRI APR 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     HAIL             10 W HENRYETTA          35.44N 96.16W
04/26/2013  E1.00 INCH       OKFUSKEE           OK   TRAINED SPOTTER

&&

RJS
Special weather statement, Apr 27, 12:05 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1205 AM CDT SAT APR 27 2013

OKZ073-270545-
PITTSBURG OK-
1205 AM CDT SAT APR 27 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CENTRAL PITTSBURG

AT 1205 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES WEST OF
ARPELAR...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...MCALESTER...SAVANNA...HARTSHORNE...
HAILEYVILLE...DOW...HAYWOOD...BACHE...ALDERSON...KREBS...ARPELAR...
SCIPIO AND BLOCKER.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3505 9610 3507 9608 3507 9550 3472 9552
      3479 9610
TIME...MOT...LOC 0505Z 271DEG 38KT 3497 9618
Special weather statement, Apr 27, 12:42 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1242 AM CDT SAT APR 27 2013

OKZ073>075-270630-
HASKELL OK-LATIMER OK-PITTSBURG OK-
1242 AM CDT SAT APR 27 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN HASKELL...EASTERN PITTSBURG AND LATIMER

AT 1243 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
KREBS...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...MCCURTAIN...LEQUIRE...LEWISVILLE...KINTA...
WILBURTON...HIGGINS...BENGAL...DAMON...GOWEN...PANOLA...RED OAK...
MCALESTER...HARTSHORNE...HAILEYVILLE...DOW...BACHE...ALDERSON...
KREBS...BLOCKER...FEATHERSTON...QUINTON AND ROBBERS CAVE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3487 9578 3505 9579 3520 9493 3486 9503
      3485 9506 3473 9507
TIME...MOT...LOC 0543Z 270DEG 41KT 3496 9566

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 9:56 PM CDTSevere Thunderstorm WarningTSAOkfuskee49 min
Apr 26, 10:42 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee48 min
Apr 27, 12:05 AM CDTSpecial Weather StatementTSAPittsburg40 min
Apr 27, 12:42 AM CDTSpecial Weather StatementTSALatimer, Pittsburg48 min
Apr 27, 2:51 AM CDTSpecial Weather StatementTSAPushmataha39 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.